Real members of MyDepressionTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice.
Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
I am not currently on meds, but if I had to absolutely go back, I would gladly go back to Depakote and know that I'd have no issues with it whatsoever. It is a phenomenal medication and I highly… read more
One of my Meds; Depakote ; it causes me to have Dry Mouth
within an half hour after I take it. What do you take 3x's a day
I have : 1. Depakote 500mg 3x's a day , 2. Dilantin 100mg. 3x's a day… read more
I was prescribed lithium a few months back, getting started on it was hard for the first week or 2 and then it seemed to change things for the better. Last month I was upped to 300 mg x2 daily, but I feel that it started making things worse. My depression has seemed to reach very very bad levels. I was thinking and the only thing that could bring it to what it is now had to be the change. I was wondering if anyone has had experience with Lithium and if it can be the cause of my worsening… read more
I have been taking Risperdal for about 5 months now and I have been gaining weight even though I eat healthy. It is getting out of hand. How can I combat the weight gain? I don't want to gain more weight and end up having another problem in my life, which could potentially make me even more depressed.
I have been diagnosed with depression & GAD and had a relasp for 3 months now.. no improvment at all! Waiting for out patient referral.
Generally I can just about cope with it day to day.
Real problems occur when I wake up at 4am and have little sleep, around 4hours.
Its annoying I have really bad cognitive problems then.
Very hard to read, follow plots on tv, follow directions. It's so debilitating.. Does anyone get this?And what are good ways to cope with it?
Have you had a good psych eval. I was diagnosed with GAD & depression for years-- fair to poor results. I recently had a major manic and have been diagnosed with bipolar 2. Put on depakote still… read more
I was prescribed Topomax for depression. I have a feeling she felt Zi was bipolar as she had added Depakote also. I have heard success with migraines. The best side effect was losing weight. Food… read more
I am in my late 40s ,and I considering to ask my my doctor to put me on medication or ECT ,but I am terrified from the side effects,especially I don't have support system and there is family dependent on me helping them .
There are home health agencies that will send someone to drive you to and from your treatments. I had ECT in 2011-2012. It took a long time to work but it eventually did. I just stuck with it bc… read more
MyDepressionTeam is not a medical referral site and does not recommend or endorse any particular Provider or medical treatment.
No information on MyDepressionTeam should be construed as medical and/or health advice.